# SDR A21A32002

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602EN166
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, NOSE GEAR GREEN DOWN LIGHT WOULD NOT GO OUT.  JACKED AIRCRAFT AND CLEANED DOWNLOCK SWITCH, GEAR SWING OPS CHECKED OK.  ON ARRIVAL AT PSP PM, SAME DAY SWITCH STUCK AGAIN.  CAPTAIN REQUESTED TOWER CHECK AND OK.  MANUAL INDICATION OK.  AIRCRAFT FERRIED TO FAT.  SWITCH REPLACED AND GEAR SWING CHECK OK.  (M)
